Had the same reaction to Radiesse on one side for marionette lines, awful bruising, terrible pain, those are gone but am left with a nickel sized white discoloration and reddish areas from cheek to below lip.
How Do I Get Rid of White and Reddish Discolorations from Radiesse?
Doctor Answers 3
Always follow with a physician for filler complications
When having any complication with a filler, it's important to follow up with the injecting physician. What you are experiencing might be due to superficial placement, infection, allergy, or granuloma formation, but it's impossible to know without seeing it in person.
If you are uncomfortable following up with them (especially if they weren't a core trained aesthetic physician such as a dermatologist or plastic surgeon), see the specialists for treatment options.
Have a question? Ask a doctor
See the doctor
It sounds like you were injected too superficially, but without knowing the details, I am only guessing. See the doctor ASAP. An experinced injector can improve this result, even if they cannot make Radiesse dissolve faster. Even worst case senario, it will go away after several months.
You may have an infection. See your surgeon ASAP. The redness could be infection, the white area could be too superficial filler or something more serious.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.